Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 132, Number 1, 1 January 2014

Favourites:
ADD

Asymptotics of the Discrete Chebyshev Polynomials
pp. 13-49(37)
Authors: Pan, J. H.; Wong, R.

Favourites:
ADD

Weak Discontinuities in Solutions of Long‐Wave Equations for Viscous Flow
pp. 50-64(15)
Authors: Chesnokov, A. A.; Kovtunenko, P. V.

Favourites:
ADD

Soliton Interactions for the Three‐Coupled Discrete Nonlinear Schrödinger Equations in the Alpha Helical Proteins
pp. 65-80(16)
Authors: Sun, Wen‐Rong; Tian, Bo; Zhong, Hui; Zhen, Hui‐Ling

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more